# SDR WRNA200300013

- Difficulty date: October 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Engine: Ge CF650C2
- Engine time: 49,229 hours, 14,496 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 14J63550
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, J, A

## Discrepancy

NR 1 ENG NACELLE TEMP READ 300+ ON CLIMB OUT. TEMP. REACTED TO THROTTLE MOVEMENT. DUMPED APPROX. 30K LBS. RETURNED TO FIELD, LANDING NORMAL.  MAINTENANCE FOUND IP CHECK VALVE CLAMP OFF DUCT. REINSTALLED CLAMP IAW PROCESS MATERIAL SPEC. MANUAL 01-05-42. ENGINE RUN UP LEAK AND OP'S CK GOOD. AIRCRAFT RETURNED TO SERVICE.
